# SDR SWAA2023020790458

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 20 BS 847+2; BS 847+6; BS 847+9.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED ON AFT CARGO BAY AFT DOOR NEW SHIELD AT RBL 20 BS WL 156 BS 847 TO BS 867 P/N146A8127-10 LOT#1496127-2 PO#874091/2 IAW SRM 51-40-05 AND DWG 146A8127 REV:-;[04] VERIFIED CORRECTIVE ACTION 1;3 AND THE MEASUREMENT TABLE.
